CBS Fall 2019 Premiere Dates: 'NCIS,' 'Young Sheldon,' 'Carol's Second Act' & More
CBS has announced its premiere dates for the 2019-2020 fall season, and its official premiere week will include five new series and 15 returning favorites.
The new season begins on Monday, September 23, with two new series, Bob Hearts Abishola and All Rise, bookended with the returning The Neighborhood and Bull. Young Sheldon takes over The Big Bang Theory's timeslot with its third season premiere on Thursday, September 26, joined by new comedies The Unicorn and Carol's Second Act.
Plus, find out more about new series like Pauley Perrette's 'Broke,' Edie Falco's 'Tommy,' and more.
See the full schedule for CBS's 2019-2020 fall season below.
Monday, September 23
8:00pm: The Neighborhood (Season 2 Premiere)
8:30pm: Bob Hearts Abishola (Series Premiere)
9:00pm: All Rise (Series Premiere)
10:00pm: Bull (Season 4 Premiere)
Tuesday, September 24
8:00pm: NCIS (Season 17 Premiere)
9:00pm: FBI (Season 2 Premiere)
10:00pm: NCIS: New Orleans (Season 6 Premiere)
From her warning to Gibbs to her status with Tony, we want answers after that Season 16 finale shocker.
Wednesday, September 25
8:00pm: Survivor (90-minute Season 39 Premiere)
9:30pm: Big Brother (Live Season Finale)
Thursday, September 26
8:00pm: Young Sheldon (Season 3 Premiere)
8:30pm: The Unicorn (Series Premiere)
9:00pm: Mom (Season 7 Premiere)
9:30pm: Carol's Second Act (Series Premiere)
10:00pm: Evil (Series Premiere)
Friday, September 27
8:00pm: Hawaii Five-0 (Season 10 Premiere)
9:00pm: Magnum P.I. (Season 2 Premiere)
The episode ended before Eddie even reached the altar.
10:00pm: Blue Bloods (Season 10 Premiere)
Saturday, September 28
8:00pm: Crimetime Saturday
10:00pm: 48 Hours (Season 33 Premiere)
Sunday, September 29*
7:30pm: 60 Minutes (Season 52 Premiere)
8:30pm: God Friended Me (Season 2 Premiere)
9:30pm: NCIS: Los Angeles (Season 11 Premiere)
The star also shared her pick for who's behind the God Account.
Wednesday, October 2
8:00pm: Survivor (Regular Time Period)
9:00pm: SEAL Team (Season 3 Premiere)
10:00pm: S.W.A.T. (Season 3 Premiere)
Sunday, October 6
7:00pm: 60 Minutes (Regular Time Period)
8:00pm: God Friended Me (Regular Time Period)
9:00pm: NCIS: Los Angeles (Regular Time Period)
10:00pm: Madam Secretary (Season 6 Premiere)